MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILESTO 7 DR-T DF-1; ICD

BIOTRONIK SE & CO. KG ILESTO 7 DR-T DF-1; ICD
Model Number 383562
Medical Device Problem Codes Failure to Interrogate (1332); Premature End-of-Life Indicator (1480)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
This device would not interrogate and is eos.Device remains implanted.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
On (b)(6) 2022 - device was explanted.The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
15-sep-2022 - device explanted.The device was returned for analysis.A device interrogation using a clinical programmer was properly feasible and the clinical observation was not reproducible.Device interrogation revealed the battery status eri.An amount of 41 charging cycles was documented.The icd memory content was inspected, demonstrating a normal device function while the device was implanted and in service.The bench test of the icd revealed that all therapy functions were available.The charge consumption of the device as well as the battery status eri were normal and as expected.The device never activated the battery status eos.In conclusion, the device was fully functional.The battery status eri was anticipated.There was no indication of a device malfunction.In particular, the eos battery status was not activated and the icd could be interrogated without any problem.The clinical observation was not reproducible.

Brand Name
ILESTO 7 DR-T DF-1
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key14026857
Report Number1028232-2022-01731
Device Sequence Number11405876
Product Code MRM
UDI-Device Identifier04035479125189
UDI-Public04035479125189
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Model Number383562
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2022
Supplement Date Received by Manufacturer04/08/2022
09/15/2022
03/23/2023
Initial Report FDA Received Date04/06/2022
Supplement Report FDA Received Date04/11/2022
09/20/2022
03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age80 YR
Patient SexMale